# SDR ASAA2012101093100

- Difficulty date: October 10, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 14,625 hours, 4,673 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Indicator
- Condition: Activated
- Location: Nr 1 Idg Filter
- Component: Filter
- Component part number: 5906067
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE IDG FILTER DPI BUTTON EXTENDED.   CW FIM TASK 24-11 TASK 803.  THIS IS THE SECOND DPI POPPED OCCURRENCE.  VERIFIED WITH IDG DECAL AND TRAX.  CW FMC CDU TASK CARD 78273000.  NO FAULTS REPORTED.  CW TC 78424000 FOR IDG SCAVENGE AND CHARGE FILTER INSPECTION.  NO CONTAMINATION FOUND. CW TC 78424000 SCAVENGE AND CHARGE FILTER INSTALLATION, LEAK CK GOOD DURING ENGINE RUN TEST 3A.  DPI RESET BEFORE ENG RUN AND REMAINED IN AFTER RUN.  RECORDED DPI OCCURRENCE ON IDG DECAL.
